# SDR CA980325008

- Difficulty date: March 19, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Engine: Cfmint CFM565A1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Part number: 9531M61G01
- Condition: Cracked
- Location: Lt Engine
- Part time: 19,988 hours, 7,370 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND AT ENGINE SHOP VISIT. OUTER COMBUSTION COWL WIRE HAS WORN THROUGH A PORTION OF THE COWL AND TRANSLATED FORWARD CONTACTING FUEL NOZZLE STEM. SIGNIFICANT DAMAGE OF NOZZLES IN POSITIONS 1, 2, 3 AND4. SB 72-240 ISSUED AUG 9TH 1991 AND REV.1 ISSUED DEC 1991 EFFECTIVITY DID NOT REFLECT SUBJECT ENGINE SERIAL NUMBER.
